# SDR ASAA2024091953047

- Difficulty date: September 19, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 50,598 hours, 14,907 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Lap
- Part number: 148A332113
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LWR LAP SEAM SEC 48 AT STA 1040 TO STA 1048 HAS SIGNS OF CORROSION GROUNDED - YES. ACCOMPLISHED CATEGORY A MINOR REPAIR ON SKIN PANEL P/N: 148A3321-13 IAW EA 800-53EA-27653 REV 00
